# SDR HEEA0016785

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 206040530001
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED CASE FROM BELL, NO PLUG INSTALLED.
